# SDR 2002UALA00854

- Difficulty date: May 10, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 29,132 hours, 18,332 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD RIGHT HAND CHORD CRACKED AT WL 207 AREA.  MAJOR REPAIR ACCOMPLISHED.  CHORD ANGLE SPLICE, VERTICAL WEB AND EXTERNAL DOUBLER REPAIRS.
